[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] glucagon shots



Beverly

So the pump has helped your daughter
with those awful lows and her not
breathing?
----- Original Message -----
From: <email @ redacted>
To: <email @ redacted>
Sent: Saturday, January 12, 2002 8:10 AM
Subject: Re: [IP] glucagon shots


> In a message dated 1/12/02 8:05:10 AM Central Standard Time,
email @ redacted
> writes:
>
>
> >
> > Beverly!!
> >
> > How did your son happen to find Mary like that in the middle of the
night
> > when
> > she wasn't breathing with her low?  Is
> > there any warning sign?  What can be
> > done to stop that from happening again.
> > I am worried for my daughter now? YIKES!
> >
>
> we believe God woke my son..but anyway he heard her and came and got
> me.......I always  check Mary during the night (bgs)....she was barely
> breathing this time and at the end of a seizure......she has stopped
> breathing and turned blue on three other ocassions....she should not have
> this issue with the pump as soon as it is set right.....
> Beverly
> -*******---*******
> Beverly, Mom to Mary, 8, dx'd 9/97, pumping, and Nick, who is now nine!
> <A
HREF="http://www.parsonwhitestudios.com/">http://www.parsonwhitestudios.com/
</A>
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml